# SDR IPXA13178597

- Difficulty date: May 15, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361303321200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, PAX DOOR ENTRY AREA FLOOR SUPPORT IS CORRODED AT Y1959 BETWEEN FR 14-17.  R & R FLOOR SUPPORT IAW SRM 51-40-21, PG 1.
